# SDR AALA2019102319047

- Difficulty date: October 21, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 65,044 hours, 29,038 cycles
- Engine: Iae V2524A5
- Engine time: 60,904 hours, 27,137 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS WHILE AIRBORNE, THERE WAS A DIRTY GYM-SOCK SMELL IN THE COCKPIT, IT WAS EVIDENT THROUGHOUT THE FLIGHT, LOW LEVEL, BUT CONSISTANT, F/A IN AFT GALLEY SMELLED COOLANT/ANTIFREEZE BRIEFLY DURING GROUND OPS BEFORE T/O. MAINTENANCE COMPLETED JOB CARD 26L0001001, 26L00021002, 26L00021004. FOUND ENGINE 1 SOURCE OF ODOR, FOUND GARLOC SEAL LEAKING OFF DEOILER. REMOVED AND REPLACED GARLOC SEAL IAW AMM 72-60-29, OPS AND LEAK CHECK GOOD. NO ODORS AT THIS TIME.
